# SDR FDEA202101180148

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FIXED FAIRING FRAME AFT OF HYD BAY, AFT INBOARD SIDE CENTER ATTACH CLIP CRACKED.  REMOVED DAMAGE CLIP, LOCATED, DRILLED AND INSTALLED NEW CLIP (P/N 313T3380-69), IAW B767 SRM 51-40-02 & BAC DWG 313T1380, REV C.
